RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 1, Pages 134–137 (Mi mz12437)  

Brief Communications

On the Dual Mean-Value Conjecture for Complex Polynomials

V. N. Dubininab

a Far Eastern Federal University, Vladivostok
b Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Keywords: polynomial, critical value, critical point, Smale mean value conjecture, dual mean-value conjecture.

DOI: https://doi.org/10.4213/mzm12437

Full text: PDF file (329 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:1, 133–135

Bibliographic databases:

Received: 12.02.2018

Citation: V. N. Dubinin, “On the Dual Mean-Value Conjecture for Complex Polynomials”, Mat. Zametki, 106:1 (2019), 134–137; Math. Notes, 106:1 (2019), 133–135

Citation in format AMSBIB
\Bibitem{Dub19}
\by V.~N.~Dubinin
\paper On the Dual Mean-Value Conjecture for Complex Polynomials
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 1
\pages 134--137
\mathnet{http://mi.mathnet.ru/mz12437}
\crossref{https://doi.org/10.4213/mzm12437}
\elib{http://elibrary.ru/item.asp?id=38487786}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 1
\pages 133--135
\crossref{https://doi.org/10.1134/S0001434619070149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483778800014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071632226}


Linking options:
  • http://mi.mathnet.ru/eng/mz12437
  • https://doi.org/10.4213/mzm12437
  • http://mi.mathnet.ru/eng/mz/v106/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    References:23
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020